A characterization of the Second Quantization by using the Segal duality transform

  1. Srivastava, H.M. 1
  2. González, B.J. 2
  3. Negrin, E.R. 2
  1. 1 University of Victoria
    info

    University of Victoria

    Victoria, Canadá

    ROR https://ror.org/04s5mat29

  2. 2 Departamento de Análisis Matemático, Universitad de la Laguna
Revista:
Applied Mathematics and Computation

ISSN: 0096-3003

Ano de publicación: 2013

Volume: 219

Número: 11

Páxinas: 6236-6240

Tipo: Artigo

DOI: 10.1016/J.AMC.2012.11.080 SCOPUS: 2-s2.0-84872895998 GOOGLE SCHOLAR
Fonte de datos: Scopus